# SDR ASAA0944631

- Difficulty date: March 6, 2009
- Submitted: March 7, 2009
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- Aircraft time: 40,959 hours, 22,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE O/B OF R1 DOOR MOP SILL CORRODED.  REMOVED CORRODED ANGLE, LOCATED DRILLED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51 40 02.
